# SDR 2004UALA00302

- Difficulty date: April 1, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 30,809 hours, 4,795 cycles
- Engine: Pwa PW4090
- System (JASC): 3810 · Potable Water System
- Part: Potable Water
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

POTABLE WATER IS NOT WORKING AND LAVS STARTING TO BACK UP.  ONE HOUR OUT OF LHR WATER PRESSURE WENT TO NO PRESSURE.  FOUND AIR COMPRESSOR HAD FAILED.  WITH ENGINES/APU RUNNING, BLEED AIR  SHOULD HAVE BEEN THE ONE PRESSURIZING THE SYSTEM.  THE APU BLEED AIR CHECK VALVE INITIALLY FAILED CAUSING THE AIR COMPRESSOR TO TAKE ON THE LOAD AND CONTINUOUSLY RAN UNTIL IT ALSO FAILED. LHRMM REPLACED THE AIR COMPRESSOR, APU BLEED AIR CHECK VALVE, AND IN-LINE FILTERS.  SYSTEM OPERATIONS NORMAL. NOTE: SEVERAL REPORTS FROM OTHER OPERATORS HAVE BEEN RECEIVED ON THE APU BLEED AIR CHECK VALVE FAILING.  BOEING HAS A SERVICE BULLETIN TO REPLACED IT WITH A RE-DESIGNED VALVE.
